Geometric Approaches to Establish the Fundamentals of Lorentz Spaces R2^3 and R1^2 (online first)


Çoruh Şenocak S., Yüce S.

MATHEMATICA BOHEMICA, vol.0, no.0, pp.1-19, 2024 (ESCI)

  • Publication Type: Article / Article
  • Volume: 0 Issue: 0
  • Publication Date: 2024
  • Journal Name: MATHEMATICA BOHEMICA
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, MathSciNet, zbMATH, Directory of Open Access Journals
  • Page Numbers: pp.1-19
  • Yıldız Technical University Affiliated: Yes